2019
Том 71
№ 8

All Issues

Olenko A. Ya.

Articles: 2
Article (Ukrainian)

Tauberian and Abelian Theorems for random fields with strong dependence

Olenko A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 3. - pp. 368-382

We prove Tauberian and Abelian theorems for Hankel-type integral transformations.

Article (Ukrainian)

Tauberian and Abelian theorems for correlation function of a homogeneous isotropic random field

Leonenko N. N., Olenko A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1652–1664